Revista espanola de enfermedades digestivas · 2023
Iron pill-induced gastritis: an unrecognized side effect of iron-deficiency anemia.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Correia Catarina, Gravito-Soares Elisa, Gravito-Soares Marta, Cipriano Maria Augusta, Amaro Pedro
Аннотация
Iron-deficiency anemia is a prevalent condition usually treated with iron supplementation. Iron pill-induced gastritis is an under-recognized, albeit serious potential complication of iron pill ingestion in the upper gastrointestinal tract. This entity must be identified by healthcare providers who prescribe iron. The diagnosis of this unusual drug-induced disease is based on endoscopic findings and histopathological examination, because the clinical symptoms are vague and non-specific. Herein we report a case of a 79-year-old woman with iron-deficiency anemia taking oral ferrous sulfate with multiple congestive and eroded polypoid lesions. Histology showed an H. pylori-negative erosive gastritis with iron deposition, confirming the diagnosis of iron pill-induced gastritis. The aim of this report is to highlight that iron pill-induced gastritis is an under-diagnosed entity that must be kept in mind when patients undergo chronic iron-pill therapy because it can lead to serious complications of the upper gastrointestinal tract.